MathSciNet Relay Station
MathSciNet bibliographic data
MR2345768 (2008f:82067) 82C32 (37D45 93D20 93D21)
Ge, Zheng-Ming; Yang, Cheng-Hsiung Pragmatical generalized synchronization of chaotic systems with uncertain parameters by adaptive control. Phys. D 231 (2007), no. 2, 87–94.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement